# SDR ASAA2018090425984

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,311 hours, 5,439 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6228782
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK OUTPUT TEMP IS STILL UNSTABLE, RIGHT PACK IS STABLE. LEFT VARIES +/- 6 DEGREES FROM RIGHT PACK REFERENCE TEMP. GROUNDED - YES. PERFORMED DIVERGENT PACK OUTLET TEMPERATURES NOTED BETWEEN LEFT AND RIGHT PACK FOUND T475 RT MIX MANIFOLD TEMP SENSOR HIGH IN REF TO FIM 21-53 TASK 819. NO HELP. LT PACK TEMP CONTROLLER REMOVED AND LT MIX MANIFOLD TEMP SENSOR D3868 DISCONNECTED. CONTINUITY CHECK OF WIRING GOOD. PACK TEMP CONTROLLER RE-INTEMP SENSOR T472 REMOVED AND REPLACED REF AMM 21-51-51. ZONE TEMP CONTROLLER BITE TEST GOOD REF FIM 21-62 TASK 801. OPS CHECK GOOD.
